# SDR SWAA2022021816125

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON AFT CARGO DOOR CUTOUT LWR MAIN SILL - UPPER WEB ASSEMBLY (BS 794.5 - BS 847 / RBL 25 / WL 156) UPPER SURFACE. / REMOVED AND REPLACED AFT CARGO DOOR MAIN SILL UPPER WEB ASSEMBLY. BS 794.5- BS 847 UPPER SURFACE IAW SRM 51-40-02 AND DWG 146A8120 ID 0033 REV -. 93091U 20JUN18
